# SDR SIMA200209333

- Difficulty date: March 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND GALLEY AREA FORWARD DIGITAL, LEFT SIDE, CORRODED.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  REPAIRED IAW EMB GST -1014/02 ITEM 4B, AND STANDARD SRM PRACTICES.  (M)
